English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18467342      Online Users : 215
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8938

Title: Some Results on Systems of Quasi-variational Inclusion Problems and Systems of Generalized Quasi-variational Inclusion Problems
Authors: Lai-Jiu lin
Contributors: 數學系
Keywords: Systems of quasi-variational inclusion (disclusion) problem;System of KKM theorem;Systems of quasi-KKM theorem;Systems of generalized quasi-variationalinclusion (disclusion) problems;System of quasi-equilibrium problem
Date: 2010-01
Issue Date: 2011-05-10T06:51:16Z
Publisher: Elsevier Science
Abstract: In this paper, we study systems of quasi-variational inclusion problem and systems of
quasi-variational disclusion problem. From the existence theorems of solution for these
two types of problems, we study various types of systems of quasi-variational inclusion
problems, systems of quasi-equilibrium problems, systems of quasi-KKM theorem, abstract
economics and system of KKM theorem. We also show their equivalent relations. We study
further existence theorems of solution for generalized quasi-variational inclusion problem.
Our results are different from any existence result in the literature.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 72(1):37-49
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML543View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback